Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 858210, 13 pages
http://dx.doi.org/10.1155/2014/858210
Research Article

Pricing Currency Option in a Mixed Fractional Brownian Motion with Jumps Environment

Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 17 December 2013; Accepted 10 February 2014; Published 9 April 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Foad Shokrollahi and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Foad Shokrollahi and Adem Kılıçman, “Pricing Currency Option in a Mixed Fractional Brownian Motion with Jumps Environment,” Mathematical Problems in Engineering, vol. 2014, Article ID 858210, 13 pages, 2014. doi:10.1155/2014/858210